Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What is the remedy for flakes and redness on the brows with hair fall ?

My grandson appears to have folliculitis of the eyebrows. He is 20 years old and other wise healthy. He works as a restaurant cook,and after working, the brows appear very red, after a shower and sleep, the redness is gone, but the brows are very flaky. he states the brows also fall out. An antibiotic ointment was tried in the past without success. Because he is exposed to so much heat and moisture in his job, could it be fungal? If so what otc would you recommend? Thanks A.S.
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear Friend,

Just look for any dandruff on the head. Sometimes associated dermatitis can lead to eyebrow dermatitis which is recurrent and disappears temporally after bath or on cleaning. In that case use ketaconazole shampoo twice a weekly for head and also apply them to the brows, addition bedtime course of antibitotic ointment like gatifloxacin for 21 days might help him get rid of the present condition. If this doesnot help consult a dermatologist. Take care
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor